Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: M. A. Dickmann
Title: Large infinitary languages, model theory
Additional book information: Studies in Logic and the Foundations of Mathematics, Vol. 83, North Holland/American Elsevier, Amsterdam and Oxford/New York, xv + 464 pp., $39.95.

Review Information:

Reviewer: William P. Hanf
Journal: Bull. Amer. Math. Soc. 83 (1977), 184-185
DOI: https://doi.org/10.1090/S0002-9904-1977-14251-1